# SDR UIEA2018021200204

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,270 hours, 14,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Cracked
- Location: Water Extract
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER EXTRACTOR BOTTOM LINE IS CRACKED IN TWO PLACES.  REMOVED AND REPLACED THE WATER EXTRACTOR LINE. OPS CHECKED GOOD,  NO LEAKS IAW AMM 21-51-04.
